# SDR SWAA2022041982726

- Difficulty date: March 11, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 BS 727E AFT CARGO COMPARTMENT 2022-122215 / [01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N:N500X1693P030457;CAL DUE DATE: 02-JUN-22;[02] REPAIRED CARGO TRACK RBBL 13.84 LOCATED BTW BS 727D TO BS 747 IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. MATERIAL USED BAC1520-1397 T76511 PO: 2021 228480 AND BAC1509-100688 PO: 2021 241191.;[03] REPAIRED CARGO TRACK RBBL 13.84 LOCATED BTW BS 727D TO BS 747 IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. MATERIAL USED BAC1520-1397 T76511 PO: 2021 228480 AND BAC1509-100688 PO: 2021 241191... RII ITEM
